Jump to content





Accutane Day 5

Posted by sbee242, 10 June 2013 · 843 views

accutane claravis day 5 accutane journey dry skin
It is near the end of Day 5, and I definitely started to notice the dry skin side effect today. I woke up with my face a little flakey, and I used my Neutrogena moisturizer before I put on my makeup. Needless to say, my makeup looked terrible. It attached to the clumps of dead skin/flakes and looked patchy and gross. I also had to keep applying Carmex because my lips would start to get dry. 
 
When I first woke up my head was aching and it felt like I had a slight ringing in my ears. I know this can be signs of pseudotumor cerebri, which made me really paranoid. It got better after I had been awake for a while though. I'm not sure if this is because I just started accutane or if it is actually something to worry about. 
 
The drowsiness continued, although not as bad as yesterday. I also had a tiny spot of peeling skin underneath my finger. I also ordered more Carmex today and Cerave moisturizing cream, since I need a moisturizer for night that is thick enough to help my skin.
 
Until next time :)




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors